Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
M. Rachik, M. Lhous, A. Tridane "On the Improvement of Linear Discrete System Stability: The Maximal Set of the $F$-Admissible Initial States," Rocky Mountain Journal of Mathematics, Rocky Mountain J. Math. 34(3), 1103-1120, (Fall 2004)